Change search
ReferencesLink to record
Permanent link

Direct link
Surgery and harmonic spinors
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-9184-1467
2009 (English)In: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 220, no 2, 523-539 p.Article in journal (Refereed) Published
Abstract [en]

Let M he a compact spin manifold with a chosen spin structure. The Atiyah-Singer index theorem implies that for any Riemannian metric on M the dimension of the kernel of the Dirac operator is bounded from below by a topological quantity depending only on M and the spin structure. We show that for generic metrics on M this bound is attained.

Place, publisher, year, edition, pages
2009. Vol. 220, no 2, 523-539 p.
Keyword [en]
Dirac operator, Eigenvalue, Surgery, simply connected manifolds, positive scalar curvature, dirac operator
National Category
URN: urn:nbn:se:kth:diva-18039DOI: 10.1016/j.aim.2008.09.013ISI: 000261519500007ScopusID: 2-s2.0-56049103507OAI: diva2:336085
QC 20100525 QC 20111114Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2011-11-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Dahl, Mattias
By organisation
Mathematics (Div.)
In the same journal
Advances in Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 32 hits
ReferencesLink to record
Permanent link

Direct link